Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Fuzzy Bi-cooperative Games in Multilinear Extension Form
Journal Name: Fuzzy Sets and Systems
Authors: Surajit Borkotokey,Pankaj Hazarika,Radko Mesiar
Broad Area: Game Theory
Sub Areas: Fuzzy Game
Publication Year: 2015
Peer reviewed : yes
Volume: 259
Page No.: 44-55
ISSN: 0165-0114
Impact Factor: 1.99
Web Link: http://www.journals.elsevier.com/fuzzy-sets-and-systems/
Keywords: Fuzzy sets; Bi-cooperative games; Bi-coalitions; LG value